# SDR SWIA200515576

- Difficulty date: September 21, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 8,415 hours, 7,203 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH. 2 WILL NOT ENGAGE.  REPLACED FO'S TRIM SWITCH.  OPERATIONAL CHECK GOOD IAW 27-41-05 AND 27-41-30.
